# SDR R61A2025031300139

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 51,554 hours, 33,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON FWD FUSELAGE LH SIDE FWD OF FRAME 4 BETWEEN STR 22 L AND 24 L. REPAIRED IAW ETD2025-170-903719 ALSO REF VP-010399-2025 N/R #4 FOR WORK ACCOMPLISHED.
